# SDR USAA2014072100018

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 18,982 hours, 7,537 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Missing
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ARMING & DISARMING LEVER LOOSE AT 3L.  REPLACED MISSING ARM & DISARM LEVER AT 3L IAW AMM 52-22-00-0201-00.  HANDLE OPERATIONS NORMAL.
